Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irregular periods after chemotherapy for lymphoma. Taking Duphaston. How can I conceive?

sir , my problem is that i dnt get concive .6years back my marriage.i had chemoherapy for lymphoma right hand after ths treatment i didint get regular period. dr gave me dhuphaston10mg for getting period.while taking thi medicine i have period medicine stoped become fsh is 22.2ml. i so tention bcese of not cocieving...pls dr can u give me some advice what i will do....
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Infertility Specialist 's  Response
Dear Roopa,
Sadly, a known long term side effect of chemotherapy is that it can lead to harmful effects on the oocytes and ovaries leading to premature ovarian failure. Going by your FSH report, that seems to be the case. Occasionally, it may be reversible after a few years of finishing chemotherapy, but mostly it may persist. In such a scenario, Donor egg IVF i.e. doing IVF taking eggs from another woman who donates eggs for you is a reasonable solution in your case.
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor